# SDR EOPA07201130569

- Difficulty date: July 18, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N29AL
- Make and model: Bell 212
- Aircraft serial: 30569
- Aircraft time: 25,796 hours
- Engine: Pwa PT6*
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 204040366021
- Part serial: A1210305
- Condition: Making Metal
- Location: Main Rotor
- Part time: 19,493 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRANSMISSION LIGHT ILLUMINATED IN FLIGHT.  ON FURTHER INVESTIGATION TRANSMISSION AND MAST ASSY REPLACEMENT REQUIRED.
